On virial expansions of correlation functions. Canonical ensemble / Pohorielov, Yu., Rebenko, O. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (5))

Pohorielov Yu., Rebenko O.
On virial expansions of correlation functions. Canonical ensemble


Download publication will be available after 06/01/2025 р., in 458 days

Cite:
Pohorielov, Yu., Rebenko, O. (2023). On virial expansions of correlation functions. Canonical ensemble. Ukrainian Mathematical Journal, 75 (5), 650-668. http://jnas.nbuv.gov.ua/article/UJRN-0001406558 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209